# SDR DL757070099

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 61,923 hours, 29,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LAND ROLLOUT, SMOKE VISIBLE IN COCKPIT AND CABIN.  POSSIBLE SULPHUR SMELL.  ALSO NOTICED OUTSIDE A/C BY GROUND CONTROL.  NO UNUSUAL ODOR NOTED.  INSPECTED ENGS AND PACKS.  RAN BOTH ENGINES WITH PACKS ON ALL OK.
